# SDR SWAA2019120239294

- Difficulty date: November 20, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 39,902 hours, 23,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOOSE IN COMPARTMENT.         / SECURED SLIDE PER MT.
